# SDR FDEA202205121193

- Difficulty date: May 12, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24289
- Aircraft time: 77,690 hours, 28,989 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmitter
- Part number: 18196912
- Condition: Faulted
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

PDIS  920     27-50  3732     12MAY22  CDG  OPEN  U  TE FLAP DISAGREE WHEN SELECTING FLAP 20.  RAN QRH,  USED ALTN FLAP CONTROLLER TO LAND FLAPS 20.  ***EMERGENCY DECLARED***    SHGN 13MAY22 00:26   CDG U  CHECKED FAULTS IN  FSEU 1 FOUND FLAP DISAGREE AND  LEVER XMT FOR LAST  FLIGHT  FSEU 2  FOUND FLAP DISAGREE FAULT FOR LAST FLIGHT  FSEU 3 FOUND NO FAULT  SUSPECT FLAP LEVER SENSOR TS5046    REPLACED FLAP CONTROL LEVER POSITION TRANSMITTER (TS 5046) PER AMM 27-51-33-4. IPC 27-51-32-01 ITEM   90.
